MAUDE Adverse Event Report: LIVANOVA CANADA CORP CARBOMEDICS STANDARD PROSTHETIC HEART VALVE, MITRAL; MECHANICAL HEART VALVE PROSTHESIS

LIVANOVA CANADA CORP CARBOMEDICS STANDARD PROSTHETIC HEART VALVE, MITRAL; MECHANICAL HEART VALVE PROSTHESIS
Model Number CPHV
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Information (3190)
Date of Event 03/11/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device disposition presently unknown.
 
Event or Problem Description
On (b)(6) 2020 a patient was intended to receive a carbomedics standard m7-027 mechanical mitral heart valve.The manufacturer was notified that the valve was removed intra-operatively.No further information was received.
 
Additional Manufacturer Narrative
A complete manufacturing and material records review for the device has been performed.The results confirmed that the device satisfied all material, visual and performance standards required at the time of manufacture and release.The manufacturer contacted the site for further event information and was notified that no further information was available for this event.Based on the limited information the root cause of the event cannot be determined and no further investigations can be performed at this time.Fields changed: b4, g4, g7, h2, & h6.

Brand Name
CARBOMEDICS STANDARD PROSTHETIC HEART VALVE, MITRAL
Common Device Name
MECHANICAL HEART VALVE PROSTHESIS
Manufacturer (Section D)
LIVANOVA CANADA CORP
strada crescentino snc
saluggia, vc
MDR Report Key10084744
Report Number3005687633-2020-00123
Device Sequence Number13647240
Product Code LWQ
UDI-Device Identifier08022057012722
UDI-Public(01)08022057012722(240)M7-027(17)231022
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P900060
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/23/2024
Device Model NumberCPHV
Device Catalogue NumberM7-027
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/23/2020
Supplement Date Received by Manufacturer07/21/2020
Initial Report FDA Received Date05/23/2020
Supplement Report FDA Received Date07/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR